# SDR R61A201404220580

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,321 hours, 18,960 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389475001
- Condition: Defective
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR DOWN, CREW RECEIVED A RT BRAKE FAIL AND LT BRAKE FAIL MESSAGES. RAN QRH AND AS A PRECAUTION DECLARED AN EMERGENCY. LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND BRAKE SHUTOFF VALVE HAD FAILED.  MAINTENANCE R & R BRAKE SHUTOFF VALVE IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
